# SDR SWAA041109

- Difficulty date: April 19, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N323SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23344
- Aircraft time: 56,175 hours, 53,109 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND LT WING, NR 2 L/E SLAT LOWER SKIN AT AFT ROW OF RIVETS, CRACKED.  REPAIRED NR 2 L/E SLAT SKIN PER SRM.
